# SDR 2002FA0000431

- Difficulty date: March 26, 2002
- Submitted: April 2, 2002
- Operation: General aviation
- Aircraft: N53276
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844049
- Engine: Lyc IO360A1A
- System (JASC): 7160 · Engine Air Intake System
- Part: Adapter
- Part number: 99047000
- Condition: Bent
- Location: Alt Air Door
- Part time: 513 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AND FOUND AIR DOOR AND HINGE BENT AND ALLOWING UNFILTERED AIR TO ENTER THE INTAKE SYSTEM.
